# SDR AWXA200500325

- Difficulty date: January 31, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Gimbal Joint
- Part number: 655058810
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FLIGHT CONTROL - DURING C-18 CHECK GALVANIC CORROSION WAS FOUND ON RT INBOARD MID FLAP OUTBOARD GIMBAL INDEX PLATE WBL 185.0.  MAINTENANCE REMOVED AND REPLACED RT INBOARD MID FLAP OUTBOARD GIMBAL ASSEMBLY IAW T/C I3R57057.
